Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Megace Dose For Appetite

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

megace to gain weight

i am a healthy person weighing 80 but height 6 feet so i want to use megace to gain body weight please do tell me the way to achieve my goal
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...individuals, even those with advanced cancer. It is also used to boost appetite in individuals with other cancers or HIV/AIDS.Megace us the worst drug to use for weight gain. It increases mostly fat mass, hyperglycemia, risks of blood clots and... Read more »

appetite aid

What would help an elderly man who doesn't have hardly any appetite? Read more »

using megace

I just recently started my HIV meds. I am on sustiva and Truvada. I am also taking TB drugs that... Read more »
Articles
AIDS InfoNet

Wasting Syndrome

...start with a loss of fat. What Causes AIDS Wasting? Several factors contribute to AIDS wasting: Low food intake : Low appetite is common with HIV. Also, some AIDS drugs have to be taken with an empty stomach, or with a meal. It can be... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...you are taking (including over-the-counter, prescription, street drugs, and herbs), even if you only use them occasionally. Megace (a hormone) and Marinol (a synthetic version of marijuana) may increase appetite. Marijuana may be effective for... Read more »
AIDS InfoNet

Marijuana

...also called hemp, reefer, or cannabis. It has had many uses in different cultures. These include reducing pain and increasing appetite. Marijuana contains chemicals called cannabinoids. The best known is tetrahydrocannabinol or THC. The marijuana... Read more »
AIDSinfo

An Overview of Norvir (Ritonavir)

...prickling sensation in the hands and feet, stomach pain, diarrhea, constipation, indigestion, flatulence, nausea, vomiting, loss of appetite, change in sense of taste, headache, dizziness, drowsiness, insomnia, fever, throat irritation, abnormal... Read more »
Connect With Others

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

Two weeks down and a life time to live

Posted by trulife, 2 Replies
Well folks...it's the end of two weeks on Atripla and so far things are going well. Side effects have been limited and are now subsiding. My biggest problem so far is swallowing the pill. I have always had trouble swallowing pills...go figure...a... Read more »

Lost

Posted by LostNconfused, 5 Replies
I tested positive 3 days before Christmas and I think I am still numb to the fact. I haven't told any friends or family because I really don't know how and most are judgemental and I'm sure will walk away. But I guess if they do, then I didn't need... Read more »

Hiding behind HIV

Posted by Magnet, 4 Replies
I write this question in the hope of gaining insight from both HIV positive gay men as well negative men in "magnetic partnerships". I only now discovered this term "magnetic", as it relates to my life! It can no longer be a twist of fate that my... Read more »